RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1311–1314 (Mi dan47899)  

MATHEMATICS

On the mathematical theory of a hydromagnetic dynamo in a random flow

B. L. Rozovskii

Moscow Institute of Enhancement managerial qualifications and chemical industry specialists

Full text: PDF file (486 kB)

Bibliographic databases:
UDC: 519.2
Presented: Ю. В. Прохоров
Received: 18.12.1985

Citation: B. L. Rozovskii, “On the mathematical theory of a hydromagnetic dynamo in a random flow”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1311–1314

Citation in format AMSBIB
\Bibitem{Roz87}
\by B.~L.~Rozovskii
\paper On the mathematical theory of a hydromagnetic dynamo in a random flow
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1311--1314
\mathnet{http://mi.mathnet.ru/dan47899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=891559}
\zmath{https://zbmath.org/?q=an:0655.76086}


Linking options:
  • http://mi.mathnet.ru/eng/dan47899
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019